Alert archive / Nebraska / Tornado Warnings in 2022
Tornado Warning 29, NWS Omaha, NE
NWS Omaha, NE issued this tornado warning at Jun 11, 2022, 5:09 PM CDT for Gage County, Pawnee County, Nebraska. It was in force for 51 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 11, 2022, 5:09 PM CDT (22:09 UTC)
- Expired
- Jun 11, 2022, 6:00 PM CDT
- In force
- 51 min
- Issued by
- NWS Omaha, NE
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 2.0 in
Counties Gage County, NE, Pawnee County, NE
The radar
The Omaha radar (KOAX), 132 km from the middle of the area, began a volume at 22:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 11, 5:18 PM CDT | FUNNEL CLOUD | Wymore, NE | CORRECTS PREVIOUS TORNADO REPORT FROM 3 E BLUE SPRINGS. ON JUNE 12, NWS SURVEY TEAM DETERMINED NO TORNADO DAMAGE HERE. BELIEVE IT WAS REPORT OF WYMORE FUNNEL CLOUD. TRAINED SPOTTER REPORTED BRIEF TOUCH DOWN OF TORNADO EAST OF BLUE SPRINGS. |
| Jun 11, 5:18 PM CDT | TORNADO | 3 E Blue Springs, NE | TRAINED SPOTTER REPORTED BRIEF TOUCH DOWN OF TORNADO EAST OF BLUE SPRINGS. |
| Jun 11, 5:23 PM CDT | TORNADO | 2 Se Wymore, NE | |
| Jun 11, 5:24 PM CDT | TSTM WND DMG | Wymore, NE | EXTENSIVE TREE DAMAGE AROUND WYMORE. |
| Jun 11, 5:40 PM CDT | TORNADO | 6 Ese Odell, NE | THE TORNADO STARTED APPROXIMATELY 7 MILES SOUTH-SOUTHWEST OF WYMORE, NE, DOING DAMAGE TO TREES JUST WEST OF S 23 RD BETWEEN E WALNUT RD AND WILLOW RD. THE TORNADO CONTINUED SOUTH-SOUTHEASTWARD, DAMAGING THE ROOF OF A RESIDENCE AND BARN, AS WELL AS POWER POLES |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this tornado warning; the first came 9 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 11, 3:37 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Omaha, NE (KOAX), launched 12:00Z, 10.2 hours before the alert went out and 132 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1717 m above ground
- 0-6 km bulk shear
- 64 kt
- 0-1 km storm-relative helicity
- 165 m²/s²
- 0-3 km storm-relative helicity
- 243 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
108
WFUS53 KOAX 112209
TOROAX
NEC067-133-112300-
/O.NEW.KOAX.TO.W.0029.220611T2209Z-220611T2300Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Omaha/Valley Nebraska
509 PM CDT Sat Jun 11 2022
The National Weather Service in Omaha has issued a
* Tornado Warning for...
Southwestern Pawnee County in southeastern Nebraska...
Southern Gage County in southeastern Nebraska...
* Until 600 PM CDT.
* At 508 PM CDT, a severe thunderstorm capable of producing a tornado
was located 4 miles south of Beatrice, moving southeast at 35 mph.
HAZARD...Tornado and hail up to two inches in diameter.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Holmesville around 515 PM CDT.
Wymore and Blue Springs around 520 PM CDT.
Odell around 525 PM CDT.
Other locations in the path of this tornadic thunderstorm include
Barneston.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 4024 9691 4034 9672 4009 9628 4000 9633
4000 9681
TIME...MOT...LOC 2208Z 328DEG 32KT 4022 9677
TORNADO...RADAR INDICATED
MAX HAIL SIZE...2.00 IN
$$
Albright4 follow-up statements
416
WWUS53 KOAX 112226
SVSOAX
Severe Weather Statement
National Weather Service Omaha/Valley Nebraska
526 PM CDT Sat Jun 11 2022
NEC067-133-112300-
/O.CON.KOAX.TO.W.0029.000000T0000Z-220611T2300Z/
Pawnee NE-Gage NE-
526 PM CDT Sat Jun 11 2022
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 600 PM CDT FOR
SOUTHWESTERN PAWNEE AND SOUTHERN GAGE COUNTIES...
At 525 PM CDT, a confirmed tornado was located over Wymore, or 12
miles southeast of Beatrice, moving southeast at 20 mph.
HAZARD...Damaging tornado and golf ball size hail.
SOURCE...Law enforcement confirmed a tornado on the ground just
south of Wymore at around 520 PM CDT.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Barneston, Liberty and Summerfield.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
&&
LAT...LON 4018 9686 4030 9668 4007 9629 4000 9633
4000 9676
TIME...MOT...LOC 2225Z 312DEG 15KT 4010 9665
TORNADO...OBSERVED
MAX HAIL SIZE...1.75 IN
$$
Albright157
WWUS53 KOAX 112243 RRA
SVSOAX
Severe Weather Statement
National Weather Service Omaha/Valley Nebraska
543 PM CDT Sat Jun 11 2022
NEC067-133-112300-
/O.CON.KOAX.TO.W.0029.000000T0000Z-220611T2300Z/
Pawnee NE-Gage NE-
543 PM CDT Sat Jun 11 2022
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 600 PM CDT FOR
SOUTHWESTERN PAWNEE AND SOUTHERN GAGE COUNTIES...
At 542 PM CDT, a confirmed tornado was located 4 miles southwest of
Barneston, or 12 miles north of Marysville, moving south at 20 mph.
HAZARD...Damaging tornado and golf ball size hail.
SOURCE...Law enforcement confirmed tornado.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Beatrice, Wymore, Blue Springs, Barneston, Liberty and Holmesville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
&&
LAT...LON 4027 9664 4000 9638 4000 9676 4018 9686
4030 9668
TIME...MOT...LOC 2242Z 355DEG 18KT 4002 9666
TORNADO...OBSERVED
MAX HAIL SIZE...1.75 IN
$$
Albright769
WWUS53 KOAX 112248
SVSOAX
Severe Weather Statement
National Weather Service Omaha/Valley Nebraska
548 PM CDT Sat Jun 11 2022
NEC133-112257-
/O.CAN.KOAX.TO.W.0029.000000T0000Z-220611T2300Z/
Pawnee NE-
548 PM CDT Sat Jun 11 2022
...THE TORNADO WARNING FOR SOUTHWESTERN PAWNEE COUNTY IS CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 1000 PM CDT for southeastern
Nebraska.
LAT...LON 4017 9662 4000 9648 4000 9676 4014 9684
4020 9673
TIME...MOT...LOC 2247Z 328DEG 32KT 3998 9662
$$
NEC067-112300-
/O.CON.KOAX.TO.W.0029.000000T0000Z-220611T2300Z/
Gage NE-
548 PM CDT Sat Jun 11 2022
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 600 PM CDT FOR
SOUTHWESTERN GAGE COUNTY...
At 547 PM CDT, a confirmed tornado was located over Oketo, or 9 miles
north of Marysville, moving southeast at 35 mph.
HAZARD...Damaging tornado and half dollar size hail.
SOURCE...Law enforcement confirmed tornado.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Wymore, Blue Springs and Barneston.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
&&
LAT...LON 4017 9662 4000 9648 4000 9676 4014 9684
4020 9673
TIME...MOT...LOC 2247Z 328DEG 32KT 3998 9662
TORNADO...OBSERVED
MAX HAIL SIZE...1.25 IN
$$
Albright906
WWUS53 KOAX 112252
SVSOAX
Severe Weather Statement
National Weather Service Omaha/Valley Nebraska
552 PM CDT Sat Jun 11 2022
NEC067-112301-
/O.EXP.KOAX.TO.W.0029.000000T0000Z-220611T2300Z/
Gage NE-
552 PM CDT Sat Jun 11 2022
...THE TORNADO WARNING FOR SOUTHWESTERN GAGE COUNTY WILL EXPIRE AT
600 PM CDT...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area, though the risk of hail continues. Therefore,
the tornado warning will be allowed to expire.
A Tornado Watch remains in effect until 1000 PM CDT for southeastern
Nebraska.
LAT...LON 4017 9662 4000 9648 4000 9676 4014 9684
4020 9673
TIME...MOT...LOC 2251Z 328DEG 32KT 3996 9661
$$
AlbrightWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Omaha, NE wrote its last area forecast discussion before this tornado warning went out at Jun 11, 2:54 PM CDT, 2 hours 15 minutes earlier.
Area forecast discussion, Jun 11, 2:54 PM CDT, 2 hours 15 minutes before
Area Forecast Discussion National Weather Service Omaha/Valley NE 254 PM CDT Sat Jun 11 2022 ...Updated Forecast Discussion... .DISCUSSION... Issued at 255 PM CDT Sat Jun 11 2022 Low amplitude ridge building into the area today is bringing some of the warmest temperatures of the season so far to eastern Nebraska and western Iowa. June has been unremarkable for temps so far. You'd have to go back 30 days to find the warmest day of the season so far when most locations managed mid-90s on May 12th. Sticky dewpoints are in the upper 60s and low 70s. The short-term focus is on severe weather potential later this afternoon and evening on the periphery of the upper ridge. With this moist airmass warming quickly, we've got MLCAPE pushing 4000 J/kg across the heart of the area. Low level lapse rates will push over 8C/km. Lowest 2000 feet of hodographs are eye-catching. A weak boundary is sagging out of South Dakota and may serve as the focus for initiation. Surface based discrete supercells are expected to develop quickly after 21Z. Cells are expected to produce a large hail threat with 2"+ hail a reasonable expectation for the worst of them. A tornado or two seems quite possible. Storms will be isolated and move south quickly. The threat may be over for the Omaha metro by 6pm and out of the CWA by around 9pm. They'll have a tendency to grow upscale and produce damaging wind gusts as they push into Missouri. Storms will also be producing heavy rain with PWAT values over 2", but with their quick progression and isolated nature, flooding isn't expected. Moist easterly flow and a shortwave riding across southern SoDak may help develop low cigs early on Sunday morning, though they shouldn't last long after sunrise. Isolated PoPs seem warranted in northern zones. Only a few high clouds will remain through the remainder of the day and the powerful mid- June sun will drive temps to numbers at or just above those noted this afternoon. Heat advisories have been issued for areas on the other side of the Kansas state line. Will hold off as this forecast doesn't quite push apparent temperatures to 105 for most, though it'll be close in our southern tier of counties. Night shift will have to consider issuing for a couple of southern counties at least. Convection should be limited through the afternoon and evening with the cap in place, but isolated storms in western Nebraska in the evening may coalesce into a line and produce a threat of damaging wind gusts after midnight in northeast Nebraska. Plenty of moving parts in that scenario, but most guidance basically agrees. Monday will be dry and hot. NAEFS ensembles show all 52 members have low levels warmer than all values in the 1979-2009 climatology for mid-June... 00z and 12z both. It's an extreme forecast for the time of year. * Omaha's record of 101 is currently forecast to fall. * Lincoln's record of 102 is, too. * Norfolk may fall a degree shy. This will be the warmest day of the season so far. It may be the warmest day of the year. In the past 9 years, only once has Omaha managed triple digits two or more times. (There were 11 instances in 2012 when the drought monitor looked a lot like it currently does.) A cold front on Tuesday spoils the fun. Triple digits are possible near Missouri with temps 10-15 degrees cooler in the northern reaches of the CWA as the "cooler" air works in. A shortwave may interact with the front and produce some rain and thunder Tuesday night. && .AVIATION...(For the 18Z TAFS through 18Z Sunday afternoon) Issued at 1212 PM CDT Sat Jun 11 2022 A wind shift will settle across the area today from north to south and bring light and variable winds. Primary concern is threat of severe storms late this afternoon and evening. Possible at KLNK and KOFK, but have kept from TAF from now due to low chances. Went with VCTS at KOMA from 21Z Saturday to 00Z Sunday. Expect IFR cigs to develop at KOMA and KLNK from about 11Z Sunday to 15Z. May even dip to FL004 (LIFR) at KLNK at that time. && .OAX WATCHES/WARNINGS/ADVISORIES... NE...None. IA...None. && DISCUSSION...Nicolaisen AVIATION...Nicolaisen
Hazardous weather outlook, Jun 11, 3:32 PM CDT, 1 hour 37 minutes before
Hazardous Weather Outlook National Weather Service Omaha/Valley NE 332 PM CDT Sat Jun 11 2022 IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034- 042>045-050>053-065>068-078-088>093-121045- Monona-Harrison-Shelby-Pottawattamie-Mills-Montgomery-Fremont- Page-Knox-Cedar-Thurston-Antelope-Pierce-Wayne-Boone-Madison- Stanton-Cuming-Burt-Platte-Colfax-Dodge-Washington-Butler- Saunders-Douglas-Sarpy-Seward-Lancaster-Cass-Otoe-Saline- Jefferson-Gage-Johnson-Nemaha-Pawnee-Richardson- 332 PM CDT Sat Jun 11 2022 This Hazardous Weather Outlook is for portions of southwest Iowa...west central Iowa...east central Nebraska...northeast Nebraska and southeast Nebraska. .DAY ONE...Tonight and Sunday Thunderstorms are possible late this afternoon and evening with severe storms possible mainly south of the I-80 corridor. Large hail will be the primary threat. A few storms will also be capable of producing tornadoes and damaging winds. .DAYS TWO THROUGH SEVEN...Sunday night through Saturday There is a chance for thunderstorms Sunday night and again Tuesday night and Wednesday. Sultry conditions are expected Sunday through Tuesday. It appears Monday will be the hottest day with highs anywhere from 96 to 102 degrees and heat indicies approaching 109 degrees in some locations. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed this afternoon and evening over southeast Nebraska and southwest Iowa.
In the hours before
Local storm report, Jun 11, 4:27 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
427 PM CDT SAT JUN 11 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0427 PM HAIL 1 N BEATRICE 40.29N 96.74W
06/11/2022 M3.75 INCH GAGE NE TRAINED SPOTTER
&&
TSNLocal storm report, Jun 11, 4:31 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
431 PM CDT SAT JUN 11 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0429 PM HAIL 1 NNE BEATRICE 40.28N 96.74W
06/11/2022 M3.75 INCH GAGE NE PUBLIC
GRAPEFRUIT- (3.75 IN.).
&&
TSNLocal storm report, Jun 11, 4:40 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
440 PM CDT SAT JUN 11 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0436 PM HAIL CEDAR BLUFFS 41.40N 96.61W
06/11/2022 M1.00 INCH SAUNDERS NE PUBLIC
&&
TSNLocal storm report, Jun 11, 4:52 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
452 PM CDT SAT JUN 11 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0422 PM HAIL MILFORD 40.78N 97.04W
06/11/2022 E0.75 INCH SEWARD NE PUBLIC
DIME (0.75 IN.).
&&
TSNLocal storm report, Jun 11, 4:57 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
457 PM CDT SAT JUN 11 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0454 PM HAIL 2 W MEAD 41.23N 96.53W
06/11/2022 E1.00 INCH SAUNDERS NE PUBLIC
QUARTER (1.00 IN.).
&&
TSNLocal storm report, Jun 11, 5:04 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
504 PM CDT SAT JUN 11 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0428 PM HAIL BEATRICE 40.27N 96.75W
06/11/2022 M5.00 INCH GAGE NE PUBLIC
PHOTO SENT TO BROADCAST MEDIA.
&&
TSNThe office that day
Everything else NWS Omaha, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 11, 3:36 PM CDT | Severe Thunderstorm Warning | OAX | Colfax, Dodge | 39 min |
| Jun 11, 3:52 PM CDT | Severe Thunderstorm Warning | OAX | Lancaster, Saline, Seward | 38 min |
| Jun 11, 3:59 PM CDT | Severe Thunderstorm Warning | OAX | Gage, Lancaster, Saline | 46 min |
| Jun 11, 4:03 PM CDT | Severe Thunderstorm Warning | OAX | Gage, Jefferson, Johnson, Saline | 42 min |
| Jun 11, 4:04 PM CDT | Severe Thunderstorm Warning | OAX | Dodge, Douglas, Saunders, Washington | 41 min |
| Jun 11, 4:13 PM CDT | Severe Thunderstorm Warning | OAX | Burt, Cuming, Dodge, Washington | 62 min |
| Jun 11, 4:25 PM CDT | Severe Thunderstorm Warning | OAX | Saline, Seward | 50 min |
| Jun 11, 4:32 PM CDT | Tornado Warning | OAX | Gage, Jefferson, Lancaster, Saline | 43 min |
| Jun 11, 4:38 PM CDT | Severe Thunderstorm Warning | OAX | Gage, Johnson, Nemaha, Pawnee, Richardson | 24 min |
| Jun 11, 4:38 PM CDT | Severe Thunderstorm Warning | OAX | Douglas, Sarpy, Saunders | 52 min |
| Jun 11, 4:42 PM CDT | Tornado Warning | OAX | Gage, Pawnee | 48 min |
| Jun 11, 4:44 PM CDT | Tornado Warning | OAX | Gage, Lancaster, Saline | 46 min |
| Jun 11, 5:06 PM CDT | Severe Thunderstorm Warning | OAX | Cass, Sarpy, Saunders | 39 min |
| Jun 11, 5:08 PM CDT | Severe Thunderstorm Warning | OAX | Douglas, Washington | 52 min |
| Jun 11, 5:13 PM CDT | Tornado Warning | OAX | Gage, Jefferson, Saline | 32 min |
| Jun 11, 5:25 PM CDT | Severe Thunderstorm Warning | OAX | Douglas, Sarpy | 65 min |
| Jun 11, 5:36 PM CDT | Flash Flood Warning | OAX | Gage | 4 hr |
| Jun 11, 5:36 PM CDT | Severe Thunderstorm Warning | OAX | Cass, Otoe | 54 min |
| Jun 11, 5:51 PM CDT | Severe Thunderstorm Warning | OAX | Gage | 24 min |
| Jun 11, 6:07 PM CDT | Severe Thunderstorm Warning | OAX | Cass, Sarpy | 38 min |
| Jun 11, 6:12 PM CDT | Severe Thunderstorm Warning | OAX | Cass, Johnson, Nemaha, Otoe | 48 min |
| Jun 11, 6:39 PM CDT | Severe Thunderstorm Warning | OAX | Cass, Otoe | 51 min |
| Jun 11, 6:50 PM CDT | Tornado Warning | OAX | Johnson | 23 min |
| Jun 11, 6:58 PM CDT | Severe Thunderstorm Warning | OAX | Johnson, Nemaha, Pawnee, Richardson | 32 min |
Nearby
Tornado Warnings in Nebraska, 2022Every tornado warning in 2022Tornadoes in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.